Stability of a numerical method for a fractional telegraph equation
AffiliationUniversity of Chester, Harbin Institute of Technology
MetadataShow full item record
AbstractIn this paper, we introduce a numerical method for solving the time-space fractional telegraph equations. The numerical method is based on a quadrature formula approach and a stability condition for the numerical method is obtained. Two numerical examples are given and the stability regions are plotted.
CitationFord, N. J., Xiao, J. & Yan, Y. (2015). Stability of a Numerical Method for a space-time-fractional telegraph equation. Computational Methods in Applied Mathematics, 12(3), 273-288.
The following license files are associated with this item: